My father has parkinson he doesnt shake much but shuffles drools walks slow ,
takes a while to get up, keeps sleeping all the time,
last couple of days he has been complaining about pains in arm his back ,and curling in a ball
gave him cream for back and panadol
he had the skin under his eye swelling up apparently was water in it and the doctor gave him frumil tablets 40mg/5mg but since we gave him the tablets he can barely walk loses his balance im nearly afraid he might fall should i stop these tablets
Just wanted to ask if your father had swelling in his feet or hands or anywhere else. Frumil is usually given as a diuretic. (Voids excess fluid through urine). I do not see your father losing his balance due to Frumil alone. It might be due to his primary disease-Parkinson. Do consult your doctor before you either stop or alter the dose of the medication.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.